Universidad Complutense de Madrid
E-Prints Complutense

A stable/unstable manifold theorem for local homeomorphisms of the plane

Impacto

Downloads

Downloads per month over past year



Romero Ruiz del Portal, Francisco and Salazar, J. M. (2005) A stable/unstable manifold theorem for local homeomorphisms of the plane. Ergodic Theory and Dynamical Systems, 25 (1). pp. 301-317. ISSN 1469-4417

[img] PDF
210kB

Official URL: http://journals.cambridge.org/action/displayJournal?jid=ETSbVolume=y



Abstract

We use a notion (introduced in Topology 41 (2002), 1119–1212), which is stronger than the concept of filtration pair, to prove a stable/unstable manifold general theorem for local homeomorphisms of the plane in a neighborhood of an isolated fixed.


Item Type:Article
Uncontrolled Keywords:Fixed-point index theory; Filtration pair; Isolated fixed-point; Isolating neighborhood isolating block
Subjects:Sciences > Mathematics > Topology
ID Code:13986
Deposited On:07 Dec 2011 12:08
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page